How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

I want to stop taking beta blockers because of side effects.i

Customer Question

I want to stop taking beta blockers because of side effects.i am on amlipodine and pritor and my blood pressure is140 over75 what should I do?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.
Hello,
Dear customer

Welcome to justanswer.com and thank you for your question.I will do whatever I can to help answer your questions:

None of your medications-amlipodine and pritor is beta blocker.

Amlodipine is in a class of medications called calcium channel blockers. It lowers blood pressure by relaxing the blood vessels so that the heart does not have to pump as hard.

Pritor belongs to a group of medicines known as angiotensin II receptor antagonists. It blocks the effect of angiotensin II so that the blood vessels relax, and hence lowers the blood pressure.

None of your medications-amlipodine and pritor is beta blocker.

If you are having side effects from these medications,then you need to consult your doctor as he will replace the medication accordingly with other group.


Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you

Kind Regards,
Dr. Robert




Related Medical Questions